# SDR 95ZZZX5247

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90UC
- Make and model: Cndair CL6001A11
- Aircraft serial: 1023
- Engine: Lyc ALF502L
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 230328701
- Condition: Chafed
- Location: Lt Eng Pylon
- Part time: 4,397 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR PYLON INSPECTION, THE OIL FILTER TO NR 12 STRUT OIL LINE ASSEMBLY WAS FOUND CHAFING AGAINST THE 4 BOLT HEADS THAT SECURE THE APRON FRAME SUPPORT TO THE ENGINE.  ONE CHAFE HAD BEGUN TO SEEP.  THE OIL LINE IS FLATTENED OUT IN THIS AREA TO PROVIDE CLEARANCE.  THE NEW LINE, WHEN INSTALLED, FIT WITH PLENTY OF CLEARANCE.
